Main Article Content
In the present paper two theorems on non-expansive mappings have been established. The first theorem is for four mappings which satisfy R- sub weakly commuting property in pair. The result of first theorem is used to develop another theorem for q-star shaped subset of a normed space. An attempt has been made to prove one more theorem for two weakly compatible mappings on convex sets. These results are the extension and generalization of earlier results existing in the literature.
How to Cite
, A. A. M. P. (2017). Unique Common Fixed Point Theorem for Non-Expansive Mappings. International Journal on Future Revolution in Computer Science &Amp; Communication Engineering, 3(9), 30–37. Retrieved from https://ijfrcsce.org/index.php/ijfrcsce/article/view/217